# SDR SWAA2019120939406

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 52,132 hours, 30,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE EMERGENCY LIGHT INOP.   / R&R POWER SUPPLY FUSE PER AMM.
